Low blood pressure due to hypertension medications

Patient

Q: Rec ently started taking blood pressure medicine along with it they gave me a diruretic, im afraid my pressure is to low now, ranging seventy over fifty. 56 yr old male 210 lbs fairly active. Thank you Bill Kellerman

Doctor

A:   If you start to develop symptoms of low blood pressure like dizziness, light headed, fainting, chest pain etc. you need to consult your doctor immediately or visit the emergency for the correction of low pressure. Your blood pressure medications and diuretics need to be adjusted or changed by your doctor to prevent low blood pressure symptoms. It is not recommended to adjust the medication on your own, to prevent fluctuations in blood pressure that may cause temporary or permanent damage of the vital organs.


 

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews